Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Apr 26, 2011, 1:21 PM EDT for Glynn County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 1:21 PM EDT (17:21 UTC)
- Expired
- Apr 26, 2011, 1:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
County Glynn County, GA
The radar
The Jacksonville radar (KJAX), 69 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677
WWUS82 KJAX 261721
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT TUE APR 26 2011
GAZ154-165-166-261745-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
121 PM EDT TUE APR 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 145 PM EDT...
AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF DOVER BLUFF...OR 8 MILES
WEST OF JEKYLL ISLAND...MOVING NORTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOVER BLUFF...JEKYLL
ISLAND...DOCK JUNCTION...COUNTRY CLUB ESTATES AND BRUNSWICK THROUGH
145 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8135 3112 8138 3101 8141 3101 8144
3098 8148 3097 8146 3091 8155 3103 8170
3112 8162 3112 8160 3117 8158 3126 8150
3114 8134
TIME...MOT...LOC 1722Z 223DEG 6KT 3104 8155
$$
SHULERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Apr 26, 9:21 AM EDT, 4 hours earlier.
Area forecast discussion, Apr 26, 9:21 AM EDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 921 AM EDT TUE APR 26 2011 .UPDATE...SATELLITE IMAGERY SHOWS MID LEVEL SHORTWAVE TROUGH IS PUSHING OFFSHORE. NUMEROUS SHOWERS OVER THE ATLANTIC WATERS WILL REMAIN OVER OFFSHORE AS MEAN LOW LEVEL FLOW IS TOWARD THE NORTH PER THE KJAX 12Z SOUNDING. A DRY SLOT WITH RELATIVELY FEW CLOUDS ALOFT IS NOTED ON WATER VAPOR...HOWEVER MUCH OF NE FL WEST OF HWY 301 AND EXTENDING NWD INTO THE OKEFENOKEE IS BLANKETED WITH LOW CLOUDS. MODEL SOUNDINGS SHOW THE LOW CEILINGS LIFTING AFTER 15Z...ALTHOUGH NAM BUFR SOUNDING KEEPS OVERCAST SKIES OVER GNV ALL DAY. WILL KEEP SKIES PARTLY TO MOSTLY CLOUDY BUT NOT OVERCAST. HAVE TWEAKED POPS DOWN A BIT OVER LAND THIS MORNING BUT NO CHNGS FOR THE AFTN POPS...OR TO THE TEMPS AS THEY LOOK GOOD. && .AVIATION...LIFR CIGS AT GNV AND MVFR CIGS AT REMAINING FLORIDA TERMINALS ARE STUBBORNLY HANGING AROUND. AS MENTIONED ABOVE... MODEL SOUNDINGS INDICATE IMPROVEMENT BTWN 15Z AND 16Z...BUT GNV WILL LIKELY KEEP MVFR CIGS WELL INTO THE AFTN. WILL WAIT FOR 14Z OBS TO DECIDE ON AMENDMENTS IF ANY. VFR CONDS AT SSI APPEAR TO BE HERE TO STAY AND WILL AMEND SOONER. && .MARINE...MODERATE SE TO S FLOW NEXT FEW DAYS...COMBINED WITH 8-10 SEC PERIOD ELY SWELLS SHOULD KEEP SEAS UP IN 4-6FT RANGE FOR OFFSHORE LEGS NEXT FEW DAYS. MAY BRIEFLY SEE SCA CONDITIONS IN OFFSHORE LETS WED-THU TIME FRAME AHEAD OF COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... AMG 89 65 91 69 / 20 10 10 40 SSI 81 70 86 71 / 20 20 10 10 JAX 87 67 92 70 / 20 20 10 10 SGJ 84 70 89 71 / 20 20 10 20 GNV 90 66 92 69 / 20 0 10 10 OCF 90 66 92 69 / 20 10 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/WALKER
Hazardous weather outlook, Apr 26, 3:10 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 310 AM EDT TUE APR 26 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 310 AM EDT TUE APR 26 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS ALONG THE COAST... ...STRONG THUNDERSTORMS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY... .DAY ONE...TODAY AND TONIGHT... EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. ISOLATED THUNDERSTORMS ARE EXPECTED TODAY...MAINLY ALONG THE I-95 CORRIDOR OF THE COASTAL COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... VERY WARM...DRY AND WINDY SOUTHWEST FLOW IS EXPECTED ON WEDNESDAY AS HIGHS REACH NEAR RECORD LEVELS IN THE LOWER 90S. A LAKE WIND ADVISORY MAY BE NEEDED FOR WINDS NEAR 20 MPH AND GUSTS AROUND 30 MPH. A PRE-FRONTAL SQUALL LINE IS EXPECTED TO PUSH INTO INLAND SOUTHEAST GEORGIA LATE WEDNESDAY NIGHT WITH STRONG TO ISOLATED SEVERE THUNDERSTORMS WITH GUSTY WINDS POSSIBLE. THE THREAT OF STRONG THUNDERSTORMS WILL CONTINUE ON THURSDAY ACROSS THE ENTIRE AREA AS THE SQUALL LINE AND FRONT PASS THROUGH THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Apr 26, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT TUE APR 26 2011
GAZ154-165-166-261745-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
121 PM EDT TUE APR 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 145 PM EDT...
AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF DOVER BLUFF...OR 8 MILES
WEST OF JEKYLL ISLAND...MOVING NORTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOVER BLUFF...JEKYLL
ISLAND...DOCK JUNCTION...COUNTRY CLUB ESTATES AND BRUNSWICK THROUGH
145 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8135 3112 8138 3101 8141 3101 8144
3098 8148 3097 8146 3091 8155 3103 8170
3112 8162 3112 8160 3117 8158 3126 8150
3114 8134
TIME...MOT...LOC 1722Z 223DEG 6KT 3104 8155
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:13 PM EDT | Special Weather Statement | JAX | Suwannee | 47 min |
| Apr 26, 6:07 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Apr 26, 6:16 PM EDT | Special Weather Statement | JAX | Marion | 29 min |
| Apr 26, 6:50 PM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Apr 26, 7:04 PM EDT | Areal Flood Advisory | JAX | Marion | 56 min |
| Apr 26, 7:34 PM EDT | Special Weather Statement | JAX | Putnam | 26 min |
| Apr 26, 3:22 PM EDT | Special Weather Statement | JAX | Glynn | 38 min |
| Apr 26, 5:31 PM EDT | Special Weather Statement | JAX | Brantley | 29 min |
| Apr 26, 5:45 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 48 min |
| Apr 26, 6:10 PM EDT | Special Weather Statement | JAX | Camden | 50 min |
| Apr 26, 6:14 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 34 min |
| Apr 26, 6:17 PM EDT | Special Weather Statement | JAX | Brantley | 43 min |
| Apr 26, 6:46 PM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Apr 26, 7:03 PM EDT | Areal Flood Advisory | JAX | Camden | 117 min |
| Apr 26, 7:04 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 26 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.